# SDR SWAA091555

- Difficulty date: March 9, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 7,192 hours, 4,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EEPLS LOOSE.  SECURED EEPLS PER MM.
